MathSciNet Relay Station
MathSciNet bibliographic data
MR355695 (50 #8169) 47G05
Nelson, Paul, Jr. The structure of a positive linear integral operator. J. London Math. Soc. (2) 8 (1974), 711–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement